The Carleman boundary value problem on a Riemann surface
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1980), pp. 71-74
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_3_a11,
author = {V. I. Slizkii},
title = {The {Carleman} boundary value problem on {a~Riemann} surface},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {71--74},
year = {1980},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_3_a11/}
}
V. I. Slizkii. The Carleman boundary value problem on a Riemann surface. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1980), pp. 71-74. http://geodesic.mathdoc.fr/item/IVM_1980_3_a11/